# SDR 20000622SH013

- Difficulty date: September 29, 1999
- Submitted: June 22, 2000
- Operation: General aviation
- Aircraft: N3798X
- Make and model: Amtr VARIEZE
- Aircraft serial: 175
- Engine: Cont O200*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 30766
- Condition: Leaking
- Location: Carburetor
- Part time: 1,150 hours
- Component: Carburetor, Facet
- Component part number: MA3SPA
- Stage of operation: TO
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, THE ENGINE LOST POWER CAUSING AN INCIDENT.  INSPECTION FOUND A CRACK IN THE FLOAT SIDE AND PARTIALY FILLED.  NO PREVIOUS INDICATION.  POSSIBLE DUE TO CARBURETOR POSITION.   COMPONENT S/N 104894A1BE1410418.   (X)
